2 in stock
Alka-Seltzer Plus Cold & Cough Maximum Strength Liquid Gels 24 Count
· temporarily relieves these symptoms due to a cold or flu:
· minor aches and pains · headache
· nasal and sinus congestion · sinus pressure
· cough · sore throat
· runny nose · sneezing
· temporarily reduces fever
Acetaminophen 325 mg
Chlorpheniramine maleate 2 mg
Dextromethorphan hydrobromide 10 mg
Phenylephrine hydrochloride 5 mg
Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take
· more than 4,000 mg of acetaminophen in 24 hours
· with other drugs containing acetaminophen
· 3 or more alcoholic drinks every day while using this product
Allergy alert: Acetaminophen may cause severe skin or severe
allergic reactions. Symptoms may include:
· skin reddening · blisters · rash · hives
· facial swelling · asthma (wheezing) · shock
If a skin or general allergic reaction occurs, stop use and seek medical help right away.
Sore throat warning: If sore throat is severe, persists for more than
2 days, is accompanied or followed by fever, headache, rash, nausea,
or vomiting, consult a doctor promptly.
Do not use to sedate children.
● with any other drug containing acetaminophen (prescription or
nonprescription). If you are not sure whether a drug contains
acetaminophen, ask a doctor or pharmacist.
● if you are now taking a prescription monoamine oxidase inhibitor
(MAOI) (certain drugs for depression, psychiatric, or emotional
conditions, or Parkinson’s disease), or for 2 weeks after stopping
the MAOI drug. If you do not know if your prescription drug contains
an MAOI, ask a doctor or pharmacist before taking this product.
● if you have ever had an allergic reaction to this product or any of its
● in children under 12 years of age
● liver disease ● heart disease ● high blood pressure
● thyroid disease ● diabetes ● glaucoma
● cough with excessive phlegm (mucus)
● a breathing problem such as emphysema or chronic bronchitis
● difficulty in urination due to enlargement of the prostate gland
● persistent or chronic cough such as occurs with smoking, asthma,
● taking the blood thinning drug warfarin
● taking sedatives or tranquilizers
● do not exceed recommended dosage
· may cause marked drowsiness
● avoid alcoholic drinks
● alcohol, sedatives, and tranquilizers may increase drowsiness
● be careful when driving a motor vehicle or operating machinery
● excitability may occur, especially in children
· pain, cough, or nasal congestion gets worse or lasts more than
· fever gets worse or lasts more than 3 days
· redness or swelling is present
· new symptoms occur
· cough comes back or occurs with rash or headache that lasts.
These could be signs of a serious condition.
· nervousness, dizziness, or sleeplessness occurs
· do not take more than the recommended dose
· adults and children 12 years and over: take 2 capsules with water
every 4 hours. Do not exceed 10 capsules in 24 hours or as
directed by a doctor.
· children under 12 years: do not use
· store at room temperature. Avoid excessive heat above 40ºC
|Dimensions||5 × 3.75 × 1.5 in|